Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Universal infinite partially ordered sets


Author: John B. Johnston
Journal: Proc. Amer. Math. Soc. 7 (1956), 507-514
MSC: Primary 08.00; Secondary 06.00
DOI: https://doi.org/10.1090/S0002-9939-1956-0096607-8
MathSciNet review: 0096607
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.00, 06.00

Retrieve articles in all journals with MSC: 08.00, 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0096607-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society